Pacific Journal of Mathematics

Bernstein-like polynomial approximation in higher dimensions.

Lester E. Dubins

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 305-311.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720102

Mathematical Reviews number (MathSciNet)
MR721922

Zentralblatt MATH identifier
0546.41023

Subjects
Primary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Citation

Dubins, Lester E. Bernstein-like polynomial approximation in higher dimensions. Pacific J. Math. 109 (1983), no. 2, 305--311. https://projecteuclid.org/euclid.pjm/1102720102


Export citation

References

  • [1] Heinze Bauer, Approximation and abstract boundaries, Amer. Math. Monthly, 85, No.
  • [2] E. Hewitt and L. J. Savage, Symmetric measures on Cartesian products, Trans. Amer. Math. Soc., 80 (1955), 470-501.
  • [3] P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publishing Corporation, Delhi, India, (1960).